Just a quick note to say hi! I'm 49 years old and I am addicted to Loritabs and Fentenol patches as a result in going to a pain clinic in Oct. 2008. My back really hurts but I got to taking up to 10 Loritabs a day, with 3 patches at a time on my chest. This should have killed me! I have just put on my lasy patch and I haven't had a Loritab since last
Monday. What will I expect in withdrawals from this? I am scared to death! Thanks! Venessa
Thanks for the support I really appreciate it. I have contacted a few treatment centers and do have a very good councillor. I am not working at the moment so i think it's as good as time as any to do this. Thanks again
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.